gastroenterologist-icon
Protera i cause nausea
I was diagnosed by IBS constipation and mild gastritis(by endoscopy). I was prescribed Protera i. The thing is it is giving me nauseous feeling. I stopped taking it for 2 days and got relief from nausea. I am not able to contact my doctor, therefore asking it on Practo. Why Protera i causing nausea? Is it a sign of bacterial overgrowth?
52 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi.... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function. If you have diarrhea, you may find that eating small, frequent meals makes you feel better. But if you're constipated, eating larger amounts of high-fiber foods may help move food through your intestines.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.